Am I on right treatment for insomnia?
Q: I am an insomniac, for which I am regularly taking Sobrium, Lonazep and tryptomer for the last six months. Will these medicines have any adverse effects on my health? I feel I am getting addicted to these. Should I continue taking the medicines?
A:Three medications for insomnia is quite a lot, and this might be a good time to take stock. There is a potential issue of dependency here, as you quite rightly point out, particularly with the class of drugs that Lonazep comes under. The first and most appropriate step you can take is to make an appointment with your doctor (the one prescribing these medications) and have a proper discussion about the management of your insomnia. If they are unable to offer much more than medications, then perhaps they can refer you to a doctor who specialises in this condition. I wouldn't make any changes to your medications until you have consulted with your doctor.